# SDR R61A2022041900271

- Difficulty date: April 7, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066350002
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO- CORROSION ON FLOOR BOARD SUPPORT FR 77 STRINGER 29L-29R. REMOVED AND REPLACED FLOOR BOARD SUPPORT FR 77 STRINGER 29L-29R. REF SRM 51-40-08.
